# SDR MALA954527

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10280
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 6008905
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CWA - DURING SCHEDULED MAINTENANCE, MECHANICS FOUND THE FORWARD EVACUATION LIGHT WOULD ILLUMINATE WHENEVER THE AC POWER AND EVACUATION LIGHT SWITCH WAS SELECTED TO THE OFF POSITION.  MAINTENANCE REPLACED THE BATTERY PACK AT CABIN SEAT POSITION ROW 3.  SYSTEM OPERATED SATISFACTORILY.  (W)
